# SDR MWEA070125

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 63,554 hours, 21,526 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Switch
- Part number: 42D1091A
- Part serial: 2341
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT OIL STRAINER CLOGGING LIGHT CAME ON.  REMOVED AND REPLACED OIL PRESSURE DIFFERENTIAL SWITCH.
